Gap-edge asymptotics of defect modes in twodimensional photonic crystals

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Dossou Kokou en_US
dc.contributor.author Mcphedran Ross en_US
dc.contributor.author Botten Lindsay en_US
dc.contributor.author Asatryan Ara en_US
dc.contributor.author De Sterke C en_US
dc.date.accessioned 2009-06-26T04:10:31Z
dc.date.available 2009-06-26T04:10:31Z
dc.date.issued 2007 en_US
dc.identifier 2006011464 en_US
dc.identifier.citation Dossou Kokou et al. 2007, 'Gap-edge asymptotics of defect modes in two-dimensional photonic crystals', Optical Soc Amer, vol. 15, no. 8, pp. 4753-4762. en_US
dc.identifier.issn 1094-4087 en_US
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/439
dc.description.abstract We consider defect modes created in complete gaps of 2D photonic crystals by perturbing the dielectric constant in some region. We study their evolution from a band edge with increasing perturbation using an asymptotic method that approximates the Green function by its dominant component which is associated with the bulk mode at the band edge. From this, we derive a simple exponential law which links the frequency difference between the defect mode and the band edge to the relative change in the electric energy. We present numerical results which demonstrate the accuracy of the exponential law, for TE and TM polarizations, hexagonal and square arrays, and in each of the first and second band gaps. en_US
dc.publisher Optical Society of America en_US
dc.relation.isbasedon http://dx.doi.org/10.1364/OE.15.004753 en_US
dc.rights This paper was published in Optics Express and is made available as an electronic reprint with the permission of OSA. The paper can be found at the following URL on the OSA website:http://dx.doi.org/10.1364/OE.15.004753. Systematic or multiple reproduction or distribution to multiple locations via electronic or other means is prohibited and is subject to penalties under law
dc.title Gap-edge asymptotics of defect modes in twodimensional photonic crystals en_US
dc.parent Optics Express en_US
dc.journal.volume 15 en_US
dc.journal.number 8 en_US
dc.publocation Washington D.C. en_US
dc.identifier.startpage 4753 en_US
dc.identifier.endpage 4762 en_US
dc.cauo.name Science en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record